# SDR DALA2016011000152

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Punctured
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON SECONDARY ACCESS DOOR LOWER SURFACE NR 1410C, TASK CPCP 28-012-02. SECONDARY ACCESS DOOR WAS REPLACED IAW ER/A 530866-14AD, REV ORIGINAL.
